On a new subclass of the class S

Cz. Bucka; K. Ciozda

Annales Polonici Mathematici (1973)

  • Volume: 28, Issue: 2, page 153-161
  • ISSN: 0066-2216

How to cite


Cz. Bucka, and K. Ciozda. "On a new subclass of the class S." Annales Polonici Mathematici 28.2 (1973): 153-161. <http://eudml.org/doc/264028>.

author = {Cz. Bucka, K. Ciozda},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {153-161},
title = {On a new subclass of the class S},
url = {http://eudml.org/doc/264028},
volume = {28},
year = {1973},

AU - Cz. Bucka
AU - K. Ciozda
TI - On a new subclass of the class S
JO - Annales Polonici Mathematici
PY - 1973
VL - 28
IS - 2
SP - 153
EP - 161
LA - eng
UR - http://eudml.org/doc/264028
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.